Alert archive / Florida / Frost Advisories in 2006
Frost Advisory 4, NWS Miami, FL
NWS Miami, FL issued this frost advisory at Nov 22, 2006, 2:57 AM EST for Glades County, Hendry County, Florida. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2006, 2:57 AM EST (07:57 UTC)
- Expired
- Nov 22, 2006, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 220757 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 257 AM EST WED NOV 22 2006 FLZ063-066-221300- /O.NEW.KMFL.FR.Y.0004.061122T0757Z-061122T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION 257 AM EST WED NOV 22 2006 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING FOR GLADES AND HENDRY COUNTIES... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING FOR GLADES AND HENDRY COUNTIES. TEMPERATURES HAVE ALREADY FALLEN INTO THE MIDDLE 30S ACROSS GLADES AND HENDRY COUNTIES UNDER CLEAR SKIES AND CALM WINDS. AT 230 AM...PALMDALE REGISTERED A TEMPERATURE OF 35 DEGREES. TEMPERATURES WILL REMAIN STEADY OR DROP BY ONE MORE DEGREE. THESE COLD TEMPERATURES...COMBINED WITH SUFFICIENT SURFACE MOISTURE...WILL LEAD TO SCATTERED FROST FORMATION ACROSS THEA AREA THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GREGORIA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this frost advisory went out at Nov 21, 9:18 PM EST, 5 hours 39 minutes earlier.
Area forecast discussion, Nov 21, 9:18 PM EST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
918 PM EST TUE NOV 21 2006
UPPER/SURFACE LOWS CONTINUED TO SPIN OFF OF THE SE U.S. COAST WITH
COLD AIR CUMULUS CIRCULATING ABOUT S FLA OVER THE SURROUNDING
WATERS. EXCEPT FOR THE W COAST WHICH HAVE SEEN SOME OF THESE CLOUDS
MOVE ALONG/SLIGHTLY ON THE COAST...SKIES CLEARED RAPIDLY OVER THE
MAINLAND AFTER SUNSET AND TEMPS HAVE BEGUN TO PLUNGE. PALMDALE IN
GLADES COUNTY FELL 17 DEGREES SINCE SUNSET WITH TEMPS RANGING FROM
41 AT THAT LOCATION TO 57 OVER KEY BISCAYNE AS OF 900 PM. WINDS HAVE
THOUGH HAVE DECOUPLED IN THE INTERIOR AND HAVE DECREASED OVERALL
NEAR THE COASTS. THIS WILL HAVE SOME SLIGHT EFFECT UPON THE
FORECAST.
FOR TONIGHT...PATCHY FROST WILL REMAIN POSSIBLE IN THE INTERIOR AS
TEMPS ARE EXPECTED TO CONTINUE TO FALL. BUT WITH DECREASING WINDS
...WIND CHILLS HAVE BECOME MARGINAL BUT WILL CONTINUE WITH ADVISORY.
HAVE ADJUSTED WINDS TO INDICATE THIS SLIGHT CHANGE.
.MARINE...WINDS OVER WATER STILL CLOSE TO CURRENT PACKAGE AND PLAN
NO SIGNIFICANT CHANGES.
.PREVIOUS DISCUSSION...
A DEEP LOW PRESSURE SYSTEM OFF THE NORTHEAST FLORIDA COAST WILL
REMAIN NEARLY STATIONARY THROUGH TONIGHT. THIS WILL KEEP THE
STEERING FLOW FROM THE NORTHWEST ALLOWING THE COLDER AIR TO
CONTINUE TO WORK INTO SOUTH FLORIDA FROM THE NORTH...AND KEEP THE
SKIES MOSTLY CLEAR. THEREFORE...THE LOWS TEMPS SHOULD BE ABLE TO
FALL DOWN TO THE MID 30S OVER THE INTERIOR AREAS TO THE UPPER 30S
TO MID 40S OVER THE COASTAL AREAS TONIGHT.
THESE LOW TEMPS WILL ALSO BE CLOSE TO OR BELOW THE RECORD VALUES
FOR THIS TIME OF YEAR. SOME OF THE RECORD VALUES ARE BELOW.
FORECAST RECORD
MIAMI INTERNATIONAL AIRPORT: 43 44 - 1937
FORT LAUDERDALE INTERNATIONAL AIRPORT: 42 43 - 1952
PALM BEACH INTERNATIONAL AIRPORT: 39 41 - 1914
MIAMI BEACH: 47 50 - 1944
BELLE GLADE: 37 40 - 1981
CLEWISTON: 38 44 - 1981
DEVIL GARDENS: 34 39 - 2000
IMMOKALEE: 35 35 - 1981
NAPLES: 46 37 - 1981
SO WILL MENTION NEAR RECORD LOWS FOR THE METRO AREAS AND RECORD
LOWS FOR THE INTERIOR AREAS OF THE CWA FOR TONIGHT.
THE WINDS WILL ALSO REMAIN AT 5 TO 10 MPH OVER THE INLAND EAST
COAST METRO AREAS...AND 10 TO 15 MPH OVER THE BEACHES OF THE EAST
COAST METRO AREAS TONIGHT. THIS WILL ALLOW FOR THE WIND CHILL
READINGS TO BE IN THE LOWER 30S OVER THE FAR INLAND AREAS TO
AROUND 40 ALONG THE BEACHES OF THE EAST COAST METRO AREAS EARLY
WEDNESDAY MORNING. THEREFORE...HAVE ISSUED A WIND CHILL ADVISORY
FOR THE EAST COAST METRO AREAS OF SOUTH FLORIDA FOR EARLY
WEDNESDAY MORNING.
THE LOW WILL THEN SLOWLY MOVE TO THE NORTHEAST THROUGH END OF THE
WEEK. THIS WILL KEEP US IN THE NORTHERLY FLOW...BUT THE COLDEST
AIR WILL BE MOVING OUT OF THE AREA AS THE LOW MOVES SLOWLY AWAY
FROM THE AREA. SO THE TEMPS WILL SLOWLY WARM UP THROUGH REST OF
THE WEEK...BUT BY END OF THE WEEK SHOULD BE IN THE 70S FOR THE
HIGHS AND IN THE 40S TO 50S FOR THE LOWS.
.EXTENDED FORECAST...
HIGH PRESSURE WILL THEN BUILD INTO THE SOUTHEAST UNITED STATES
THIS WEEKEND INTO EARLY NEXT WEEK. THIS WILL ALLOW FOR THE WINDS
TO SWING TO A EASTERLY DIRECTION BY LATE THIS WEEKEND INTO EARLY
NEXT WEEK ALLOWING FOR SOME LOW LEVEL MOISTURE TO WORK BACK INTO
THE EAST COAST AREAS BY EARLY NEXT WEEK. SO HAVE ADDED A SLIGHT
CHANCE OF SHOWERS TO THE EAST COAST AREAS OF THE CWA FOR EARLY
NEXT WEEK.
TEMPS WILL ALSO CONTINUE TO WARM UP THROUGH THE WEEKEND INTO EARLY
NEXT WEEK WITH HIGHS IN THE 80S AND THE LOWS IN THE 50S TO 60S
ACROSS THE AREA.
&&
.MARINE...THE WINDS WILL REMAIN FROM THE NORTHERLY DIRECTION
THROUGH EARLY THIS WEEKEND BEFORE SLOWLY SWINGING TO A EASTERLY
DIRECTION BY LATE THIS WEEKEND INTO EARLY NEXT WEEK. THE WINDS
WILL REMAIN AROUND 20 KNOTS OVER THE GULF STREAM AND THE OFFSHORE
GULF WATERS TONIGHT BEFORE SLOWLY DECREASING TO 10 TO 15 KNOTS BY
LATE THIS WEEK INTO THIS WEEKEND. FOR REST OF SOUTH FLORID
WATERS...THE WIND SPEEDS WILL BE 15 TO 20 KNOTS TONIGHT BEFORE
DECREASING TO 10 TO 15 KNOTS FOR REST OF THE WEEK INTO THE
WEEKEND.
THEREFORE...THE SEAS WILL REMAIN ABOVE 7 FEET IN THE GULF STREAM
WATERS THROUGH EARLY THIS WEEKEND BEFORE SUBSIDING BELOW 7 FEET
LATE THIS WEEKEND.
SO WILL CONTINUE THE SCA FOR THE GULF STREAM AND OFF SHORE GULF
WATERS...AND SCEC FOR REST OF SOUTH FLORIDA WATERS TONIGHT.
&&
.FIRE WEATHER...
THE DEW POINTS THIS AFTERNOON HAVE BEEN IN THE LOWER TO MID 30S
ALONG WITH THE TEMPS IN THE LOWER TO MID 60S OVER ALL OF THE
CWA...EXCEPT FOR GLADES AND PALM BEACH COUNTIES WERE THE TEMPS
HAVE BEEN HOVERING AROUND 60 DEGREES. THIS HAS ALLOWED FOR THE
RELATIVE HUMIDITIES TO FALL INTO THE LOWER TO MID 30S OVER MOST OF
THE CWA AREA...EXCEPT FOR GLADES AND PALM BEACH COUNTIES. SO WILL
CONTINUE THE RED FLAG WARNING FOR ALL OF THE CWA...EXCEPT FOR
GLADES AND PALM BEACH COUNTIES UNTIL 6 PM EST THIS EVENING.
THE DEW POINTS SHOULD SLOWLY INCREASE STARING ON WEDNESDAY INTO
LATE THIS WEEK AND THE DRIEST AIR MOVES EAST OF THE CWA...AS THE
LOW MOVES EAST AWAY FROM THE AREA. SO THE RELATIVE HUMIDITIES
SHOULD NOT FALL INTO THE CRITICAL VALUES FOR REST OF THE WEEK. BUT
WILL CONTINUE TO MONITOR THE DEW POINTS ACROSS THE AREA IN THE
LATER FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 39 67 48 72 / - - - -
FORT LAUDERDALE 42 67 49 72 / - - - -
MIAMI 44 67 55 72 / - - - -
NAPLES 46 66 52 69 / 10 10 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 3 AM TO 7 AM EST WEDNESDAY FOR BROWARD
METROPOLITAN-DADE METROPOLITAN-PALM BEACH EASTERN.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER
INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM20 TO 60
NM.
&&Hazardous weather outlook, Nov 21, 4:50 PM EST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 450 PM EST TUE NOV 21 2006 FLZ063-066>075-212300- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 450 PM EST TUE NOV 21 2006 ...NEAR RECORD LOW TEMPERATURES TONIGHT... ...SMALL CRAFT ADVISORY GULF STREAM AND OFFSHORE GULF WATERS... ...WIND CHILL ADVISORY EAST COAST 3 AM TO 7 AM WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S IN THE INTERIOR, TO NEAR 40 METROPOLITAN PALM BEACH COUNTY WITH THE LOWER TO MIDDLE 40S ELSEWHERE ACROSS SOUTH FLORIDA NEAR THE COASTS. THESE TEMPERATURES WILL BE CLOSE TO SEVERAL RECORD LOW TEMPERATURES FOR NOVEMBER 22 IN MANY LOCATIONS ACROSS THE AREA. MINIMUM WIND CHILL READINGS IN THE MID 30S TO LOWER 40S CAN BE EXPECTED OVERNIGHT. A WIND CHILL ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM WEDNESDAY MORNING FOR METROPOLITAN PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES AS WINDS WILL BE HIGHER NEAR THE COAST. WAVES: SEAS IN THE GULF STREAM AND OFFSHORE GULF WATERS WILL BE AT OR ABOVE 7 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TEMPERATURES WILL CONTINUE QUITE COLD WEDNESDAY NIGHT WITH LOWS FALLING TO NEAR 40 INLAND TO THE 40S TO LOWER 50S AT THE COAST. TEMPERATURES WILL MODERATE THROUGHOUT THE REST OF THE WEEK AHEAD. SEAS IN THE GULF STREAM WILL CONTINUE NEAR OR ABOVE 7 FEET OVER THE NEXT SEVERAL DAYS, DUE TO A CONTINUED NORTHWEST WIND FLOW. THIS WIND FLOW COULD LEAD TO RIP CURRENT FORMATION ALONG THE GULF COAST BEACHES AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. GREGORIA
Nearby
Frost Advisories in Florida, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.